MathSciNet Relay Station
MathSciNet bibliographic data
MR152678 (27 #2653) 33.19 (10.20)
Carlitz, L. The coefficients of the lemniscate function. Math. Comp. 16 1962 475–478.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement